# SDR IPXA12175999

- Difficulty date: August 27, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Rt Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, DEFERRED ITEM D-487012 DAMAGE TO FUSELAGE FWD PRESSURE BULKHEAD RT SIDE FUSELAGE LATERAL SKIN PANEL AT FR 0 DENTED.  ACCOMPLISHED REPAIR ON RT SIDE FUSELAGE LATERAL SKIN PANEL DENT AT FR0 IAW EO A300-5330-48914-A, PARA 6A.
